# SDR CA191216010

- Difficulty date: June 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ACCORDING TO CREW, SHORTLY AFTER TAKE-OFF, FLIGHT ATTENDANT REPORTED FUMES IN THE CABIN CONFIRMED BY FLIGHT CREW ALSO. AIRPLANE RETURNED BACK TO DEPARTURE AIRPORT  THEY WERE UNABLE TO IDENTIFY FROM WHERE WAS COMING THE FUMES AND THEY FELT THE SMELL ALSO.  7 PAX ONBOARD ABORTED FLIGHT AND RETURNED FOR LANDING WITH HEAVY LANDING. (TC# 20191216010)
